Drug interactions between Emsam and Klonopin
Interactions between your drugs
clonazepam ↔ selegiline
Applies to:Klonopin (clonazepam) and Emsam (selegiline)
Using clonazePAM together with selegiline may occasionally cause high blood pressure and flushing. Contact your doctor if you experience severe headache, blurred vision, confusion, seizures, chest pain, nausea or vomiting, sudden numbness or weakness (especially on one side of the body), speech difficulties, fever, sweating, lightheadedness, and/or fainting during treatment with these medications, as these may be signs and symptoms of excessively high blood pressure. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: Emsam (selegiline)
While you are taking selegiline, you must not eat or drink certain foods and beverages that are high in tyramine. Eating these foods while you are taking selegiline can raise your blood pressure to dangerous levels. This may cause life threatening symptoms such as sudden and severe headache, confusion, blurred vision, problems with speech or balance, nausea, vomiting, chest pain, seizure (convulsions), and sudden numbness or weakness (especially on one side of the body). Call your doctor at once if you have any of these symptoms. Foods that are high in tyramine include: air dried meats, aged or fermented meats, sausage or salami, pickled herring, and any spoiled or improperly stored beef, poultry, fish, or liver, red wine, beer from a tap, beer that has not been pasteurize, aged cheeses, including blue, brick, brie, cheddar, parmesan, romano, and swiss, sauerkraut, over the counter supplements or cough and cold medicines that contain tyramine, soy beans, soy sauce, tofu, miso soup, bean curd, fava beans, or yeast extracts (such as Marmite).
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.